# SDR DALA2020071002565

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 65,502 hours, 25,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE IN ZONES M1675, M1676, M1670, M1671, M1672. R/R BATTERY PACKS FOR ZONES M1675, M1676 PER B737 AMM 33-51. OPS CHK NORMAL.
